Thai Journal of Mathematics. Vol.13, No.1 (2015), 227-236
Suggested Citation
Wirot Tikjha, Somsri Jintanasonti, Yongwimon Lenbury Periodic behavior of solutions of a certain piecewise linear system of difference equations. Thai Journal of Mathematics. Vol.13, No.1 (2015), 227-236. Retrieved from: https://repository.li.mahidol.ac.th/handle/20.500.14594/36207
Research Projects
Organizational Units
Authors
Journal Issue
Thesis
Title
Periodic behavior of solutions of a certain piecewise linear system of difference equations